# SDR SWAA2022020275446

- Difficulty date: October 7, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 20,347 hours, 12,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Elongated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED FASTENER HOLE ON UPPER SURFACE OF INTERCOSTAL INCHES FWD OF STA 500D AT LBL 17.24. (MARKED) / REPAIRED CARGO TRACK PER SRM 53-00-53-2R-3 AND EA 1-753-31804.
